Tee hee, I am done with the Incivek for 5 days now
And UND at the end of it as well
I have less than one week since I finished it and these are the changes:
- not photo sensitive anymore (hardly could stand bright lights in the last 4 weeks)
- no fluid retention anymore
- no vivid images during night time (can you imagine I was having flashes of the Kardashians at 3am? )
- no feet cramps for 3 nights now
- slowly starting to be able to cope with carbs again (was getting nauseaus and dizzy from any carbs or sugars for the last 10 weeks, and I was instantenously having a sour taste in my mouth)
Since I am doing blood counts every week I will let you know how stopping Incivek influeneces blood counts - on Thu
I am still getting tired easily and I still do not sleep through the night but at least I do have blocks at 3-4 hours at the time when I sleep solid so this is awesome. Oh yeah, and I have my dinner now at 7-7.30pm and this is it
And of course I can get away with only fruits or a salad at lunch time :))
I have been reallly lucky I did not have rash or anal pain. Got the headaches, the dizziness and the nausea
Nausea has been manageable without any medication by avoiding sugars, carbs and starches (as much as possible). Especially sugars !!!
So hang in there. I have been on the couch 3-4 days at the time so take time off when you need it. Incivek is tough but there is an end to it
My next VL I guess will be in 8 weeks so fingers crossed will continue UND
Very very happy for you!!! When ever I read the incivek horror stories I always ask why I was spared? Then I say thanks god!! Im 2b riba/peg.I'm so sorry diana66 you had go through that, but you made it!!!! And I hope you got rid of the kardashians!!
Yaaaaay! You made it and hopefully it's all downhill from here. Isn't it great to be free from the clock and the fat ingesting? Don't feel badly about the couch time. I spent the first 20 weeks on the couch. I only went out for my labs.
Ah, that's a great sign, that those side effects have gotten better so quickly, especially the fluid retention gone :) Just the Interferon and the Riba now, and I am so glad to hear you were spared the rash and the burn. I know, with my personality, that would have been the end for me, if me bum was affected badly..ahh
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.